BROWSE

Related Researcher

Author's Photo

Kwon, Bongsuk
Partial Differential Equations and their applications
Research Interests
  • Partial differential equations, hyperbolic conservation laws, stability of nonlinear waves

ITEM VIEW & DOWNLOAD

Quasi-neutral limit for Euler-Poisson system in the presence of boundary layers in an annular domain

DC Field Value Language
dc.contributor.author Jung, Chang-Yeol ko
dc.contributor.author Kwon, Bongsuk ko
dc.contributor.author Suzuki, Masahiro ko
dc.date.available 2020-06-23T08:58:46Z -
dc.date.created 2020-06-20 ko
dc.date.issued 2020-11 ko
dc.identifier.citation JOURNAL OF DIFFERENTIAL EQUATIONS, v.269, no.10, pp.8007 - 8054 ko
dc.identifier.issn 0022-0396 ko
dc.identifier.uri https://scholarworks.unist.ac.kr/handle/201301/32381 -
dc.description.abstract We investigate the quasi-neutral limit (the zero Debye length limit) for the Euler-Poisson system with radial symmetry in an annular domain. Under physically relevant conditions at the boundary, referred to as the Bohm criterion, we first construct the approximate solutions by the method of asymptotic expansion in the limit parameter, the square of the rescaled Debye length, whose detailed derivation and analysis are carried out in our companion paper [8]. By establishing H m-norm, (m >= 2), estimate of the difference between the original and approximation solutions, provided that the well-prepared initial data is given, we show that the local-in-time solution exists in the time interval, uniform in the quasi-neutral limit, and we prove the difference converges to zero with a certain convergence rate validating the formal expansion order. Our results mathematically justify the quasi-neutrality of a plasma in the regime of plasma sheath, indicating that a plasma is electrically neutral in bulk, whereas the neutrality may break down in a scale of the Debye length. (c) 2020 Published by Elsevier Inc. ko
dc.language 영어 ko
dc.publisher ACADEMIC PRESS INC ELSEVIER SCIENCE ko
dc.title Quasi-neutral limit for Euler-Poisson system in the presence of boundary layers in an annular domain ko
dc.type ARTICLE ko
dc.identifier.scopusid 2-s2.0-85086576486 ko
dc.identifier.wosid 000546572400011 ko
dc.type.rims ART ko
dc.identifier.doi 10.1016/j.jde.2020.06.011 ko
dc.identifier.url https://www.sciencedirect.com/science/article/pii/S0022039620303259 ko
Appears in Collections:
PHY_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show simple item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU